# SDR FDEA202107271877

- Difficulty date: July 27, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 60,590 hours, 39,365 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Dome Nut
- Part number: 111N52075
- Condition: Corroded
- Location: Bs 900-1040
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED AND CORRODED DOME NUT PLATES UNDER FLOOR PANEL 242MGF REMOVED DAMAGED CROWN SUPPORT IAW SRM 51-40-02, FABED NEW CROWN SUPPORT IAW   BOEING DWG 111N5207 AND SRM 51-10-02, INSTALLED NEW CROWN SUPPORT IAW BOEING DWG   111N5201 AND SRM 51-40-02 STA. 900-1040 RBL 45.5, PART MARKED AS FX-111N5207-5 IAW FEDEX   GMM 7-0-1001, MAJOR REPAIR.
